# SDR SWIA97991

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Engine: Pwa PW118A
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Corroded
- Location: Radio Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RADIO ALTIMETER ANTENNA NEEDS REPLACEMENT FOR CORROSION.  REMOVED AND REPLACED FORWARD RADIO ALTIMETER ANTENNA IAW MM 34-42-00.
